American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Francis Castro and Ivelisse M. Rubio. Exact $p$-divisibility of exponential sums via the covering method. Proc. Amer. Math. Soc. 143 (2015) 1043-1056.
Abstract, references, and article information   
View Article: PDF

[2] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[3] Huaning Liu. Mean value of mixed exponential sums. Proc. Amer. Math. Soc. 136 (2008) 1193-1203. MR 2367093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shaofang Hong. $L$-functions of twisted diagonal exponential sums over finite fields. Proc. Amer. Math. Soc. 135 (2007) 3099-3108. MR 2322739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Todd Cochrane and Christopher Pinner. An improved Mordell type bound for exponential sums. Proc. Amer. Math. Soc. 133 (2005) 313-320. MR 2093050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana-Cecilia de la Maza. Finite Aomoto-Ito-Macdonald sums. Proc. Amer. Math. Soc. 132 (2004) 2085-2094. MR 2053981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Todd Cochrane and Zhiyong Zheng. On upper bounds of Chalk and Hua for exponential sums. Proc. Amer. Math. Soc. 129 (2001) 2505-2516. MR 1838371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Bing Yu. Note on Heath-Brown's estimate for Heilbronn's exponential sum. Proc. Amer. Math. Soc. 127 (1999) 1995-1998. MR 1487349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gennady Bachman. On an optimality property of Ramanujan sums. Proc. Amer. Math. Soc. 125 (1997) 1001-1003. MR 1363445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bart Goddard. Finite exponential series and Newman polynomials . Proc. Amer. Math. Soc. 116 (1992) 313-320. MR 1101984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jun Wang. On the Poincar\'e series for diagonal forms . Proc. Amer. Math. Soc. 116 (1992) 607-611. MR 1116274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Beebee. Some trigonometric identities related to exact covers . Proc. Amer. Math. Soc. 112 (1991) 329-338. MR 1049133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia